# SDR ASOA2013120309518

- Difficulty date: November 11, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 21,877 hours, 15,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED ON RT SIDE AT DRIP TRAYS.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01 AND 53-21-43-101-001-A01.  REPLACED FLOORBEAM IAW SB670BA-53-041.  MAJOR REPAIR.
